# SDR GTIA021029

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, STA 200 LBL 58 INCHES HAS CORROSION ON SURFACE WEB (AFT LOWER DOOR JAMB ARE L-1 DOOR)  REMOVED WEB STA 200 TO 213 (FOUND TO OUT OF LIMITS) AND CORRODED SECTION OF CUSP FABRICATED NEW WEB, UPPER CUSP AND UPPER CUSP SPLICER INSTALLED WEB, CUSP AND CUSP SPLICE.
